Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$AD$ and the very fine structure of $L\left( \mathbb{R} \right)$


Author: Steve Jackson
Journal: Bull. Amer. Math. Soc. 21 (1989), 77-81
MSC (1985): Primary 03E60, 03E15
DOI: https://doi.org/10.1090/S0273-0979-1989-15766-2
MathSciNet review: 980305
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 2. S. Jackson, A computation of δ, J. Amer. Math. Soc. (to appear).
  • 3. S. Jackson, A new proof of the strong partition relation on ω, Trans. Amer. Math. Soc. (to appear). MR 972702
  • 4. A. S. Kechris, Determinacy and the structure of L(R), Proc. Sympos. Pure Math., vol. 42, Amer. Math. Soc. Providence, R.I., 1985, pp. 271-283. MR 791063
  • 5. A. S. Kechris, AD and projective ordinals, Cabal Seminar 76-77, Lecture Notes in Math., vol. 689, Springer-Verlag, Berlin and New York, 1978, pp. 91-132. MR 526915
  • 6. D. A. Martin and J. R. Steel, The extent of scales in L (R), Cabal Seminar 79-81, Lecture Notes in Math., vol 1019, Springer-Verlag, Berlin and New York, 1983, pp. 86-96. MR 730590
  • 7. Y. N. Moschovakis, Descriptive set theory, North-Holland, Amsterdam, 1980. MR 561709
  • 8. Y. N. Moschovakis, Scales on coinductive sets, Cabal Seminar 79-81, Lecture Notes in Math., vol. 1019, Springer-Verlag, Berlin and New York, 1983, pp. 77-85. MR 730589
  • 9. J. R. Steel, Scales in L(R), Cabal Seminar 79-81, Lecture Notes in Math., vol. 1019, Springer-Verlag, Berlin and New York, 1983, pp. 107-156. MR 730592
  • 10. J. R. Steel, Closure properties of pointclasses, Cabal Seminar 77-79, Lecture Notes in Math., vol. 839, Springer-Verlag, Berlin and New York, 1981, pp. 147-164. MR 611171
  • 11. Appendix, Cabal Seminar 76-77, Lecture Notes in Math., vol. 689, Springer-Verlag, Berlin and New York, 1978.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 03E60, 03E15

Retrieve articles in all journals with MSC (1985): 03E60, 03E15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15766-2

American Mathematical Society